# SDR SWAA085589

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 8,528 hours, 4,974 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W6124052622
- Condition: Unsecure
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LANDING GEAR WOULD NOT RETRACT AFTER T/O GEAR LEVER WOULD NOT GO PAST "OFF" POSITION.  WHILE RAISING FLAPS GEAR WARNING HORN SOUNDED.  WITH FLAPS FULLY RETRACTED, GEAR SYSTEM 100 PERCENT NORMAL.  SECURED S1050 SENSOR WIRE PER MM.
